# SDR IPXA2023021490990

- Difficulty date: February 1, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 65,676 hours, 15,311 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: None
- Part number: AFA0161247
- Condition: Cracked
- Location: Ctr Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CCTR CARGO DOOR ATTACH CLIP AT THE ACTUATOR ARM CONNECTION POINT UPPER FWD CORNER OF THE DOOR JAMB IS CRACKED.REMOVED, FABRICATED, REPLACED CRACKED CLIP ON THE CTR CARGO AT UPPER FWD CORNER OF THE DOOR JAMB IAW SRM 51-33-01 (MINOR)
